CASIA OpenIR  > 09年以前成果
Localization of dual periodic scaling and wavelet functions
Chen, HL; Peng, SL
2003-07-01
发表期刊ADVANCES IN COMPUTATIONAL MATHEMATICS
卷号19期号:1页码:195–210
文章类型Article
摘要In 1996, we constructed periodic interpolatory scaling functions ϕj, wavelet functions Lj and their dual basis φ j ˜ and L ˜ j φj~ and L~j with properties such as symmetry, biorthogonality, any order of smoothness, real-valuedness, explicit expressions and interpolatory. We proved the localization of ϕj in 1997, and in 1998 with Li proved the localization of Lj. In this paper we shall give a detailed proof of the localization for the dual functions φ j ˜ and L ˜ j φj~ and L~j .
关键词Localizationdual Functionperiodic Wavelet
WOS标题词Science & Technology ; Physical Sciences
关键词[WOS]QUASI-WAVELET ; MULTIWAVELETS ; EQUATIONS ; SPLINES
收录类别SCI ; ISTP
语种英语
WOS研究方向Mathematics
WOS类目Mathematics, Applied
WOS记录号WOS:000181690000010
引用统计
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/9903
专题09年以前成果
通讯作者Chen, HL
推荐引用方式
GB/T 7714
Chen, HL,Peng, SL. Localization of dual periodic scaling and wavelet functions[J]. ADVANCES IN COMPUTATIONAL MATHEMATICS,2003,19(1):195–210.
APA Chen, HL,&Peng, SL.(2003).Localization of dual periodic scaling and wavelet functions.ADVANCES IN COMPUTATIONAL MATHEMATICS,19(1),195–210.
MLA Chen, HL,et al."Localization of dual periodic scaling and wavelet functions".ADVANCES IN COMPUTATIONAL MATHEMATICS 19.1(2003):195–210.
条目包含的文件 下载所有文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Localization of dual(121KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 下载
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Chen, HL]的文章
[Peng, SL]的文章
百度学术
百度学术中相似的文章
[Chen, HL]的文章
[Peng, SL]的文章
必应学术
必应学术中相似的文章
[Chen, HL]的文章
[Peng, SL]的文章
相关权益政策
暂无数据
收藏/分享
文件名: Localization of dual periodic scaling and wavelet functions.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。